Whole body tender and sensitive

Hi everyone, I am in my second week post chemo and usually I pick up about now. I had a great day Friday but Sat and Sun were exhausting and painful in a way I have not experienced before. Its difficult to explain it exactly but my skin is sore and sensitive (clothing makes me wince), but also the tissue just underneath. So not deep muscles. My skin crawls and sometimes there are shivers. I do not have a fever. But this has diminished my ability to get exercise this week as I don't find it comfortable to move around. It seems to be a bit better today but I was wondering if anyone else experienced anything like this, if its a kind of neuropathy and if there is anything for it other than waiting it out.  Thanks!

Comments

  • @mjmck21, that's a new one for me.  But another great example of the effects of treatment being so unique to the individual.  Hopefully someone else has had the experience and has some advice to share.  But  in the meantime, I trust you've let your oncology team know how you've reacted to this latest round of chemo.  It could be a short term effect and will disappear as quickly as it appeared.  If it continues to persist though, perhaps they can offer meds that might help or an adjust to dose.  Whatever, hope it can be resolved quickly for you. I can only imagine how uncomfortable you're feeling.  
     <3 

  • Thanks for your thoughts @Fearless - Vol Mod Its certainly strange. I also had some of the usual joint an muscle pain today as well. So I think it must all be connected somehow. We are hoping that the next round is my final one or perhaps one more as that would be 8 in this course.  I'm not looking forward to the next one now as its getting so much harder to recover. 
  • Yes, I experienced something like this after my 6th chemo more than ever. In some negligible way before. It's like my nervous system is overwhelmed, all the senses hypersensitive, not only skin but, my vision, hearing, dealing with the world is all of the sudden too much. I just want to be left alone till everything is back to normal. 
  • Thats it exactly. My oncologist reduced the taxol a bit on the last 7th treatment and I have been feeling better but last night it returned. Such a strange unpleasant sensation. Its better today but in general I'm also finding the side effects are lasting longer. Thanks for your reply. It helps to know this isn't just me. I had my 7th and hopefully last chemo treatment but might need to go for one more next week. 8 is a lot.
  • Yes, 8 treatments is a lot for your body, hopefully the seventh will bring some effects. And remember, you're stronger than you think! 
  • @mjmck21
    You have been through a lot of side effects by the sounds of it.  Our bodies are certainly unique to each of us as an individual as we go through our journeys.
    I had some sensitivity to clothing, etc initially.  My Aunt had given me a piece of Sheepskin to put on my chair to help with it and it did help with that.  
    I had neuropathy in my feet and after treatment was finished in my hands and arms.  It is most uncomfortable and can be all consuming when it occurs.  I did some massage for my neuropathy which if nothing else helped me relax and not feel so uptight from the symptoms of the neuropathy. I also tried some physiotherapy during that time too which helped a bit.  Have you tried  and/or explored either one of those?
    Some times our bodies also tell us that it is going through things and needs "time to process" which may include resting more than often.  It may mean that the exercise you normally do, you cannot but taking a walk or two and making them short may help.  Our bodies are being insulted with the chemotherapy which has a direct effect on our bodies.
    How has eating been?
    How are you feeling today?
Sign In or Register to comment.